Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Pre-menopause, abdominal pain, dark vaginal discharge. Causes for symptoms?

My wife is a 49 year old who has been in pre- menopause phases for approximately two years now. She recently has been experiencing abdominal pain and a dark discharge from her vaginal area daily. We are going to setup an appointment with an OBGYN Docter, but the appointment may be weeks away. What could be the problem and how can she take action until her appointment date? Thank you for any insight you may provide.
Asked On : Sat, 1 Sep 2012
Answers:  1 Views:  127
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN, Maternal and Fetal Medicine 's  Response
Dear Giftofthegab.jones,
Abdominal pain and dark vaginal discharge could be because of infections of the lower genital tract. If she has itching and/or smell she will need to take antibiotics to control this infection.

However, with these symptoms she also needs to have a gynae check-up and a Transvaginal Ultrasound to rule out ovarian masses. So there is nothing you can really do except wait. She may need a Hysteroscopic examination to examine the uterus.
All the best....
Answered: Sat, 1 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor